Follow
Mateusz Kwaśnicki
Mateusz Kwaśnicki
Wrocław University of Science and Technology
Verified email at pwr.edu.pl - Homepage
Title
Cited by
Cited by
Year
Ten equivalent definitions of the fractional Laplace operator
M Kwaśnicki
Fractional Calculus and Applied Analysis 20 (1), 7-51, 2017
6462017
Eigenvalues of the fractional Laplace operator in the interval
M Kwaśnicki
Journal of Functional Analysis 262 (5), 2379-2402, 2012
1682012
Estimates and structure of α-harmonic functions
K Bogdan, T Kulczycki, M Kwaśnicki
Probability theory and related fields 140, 345-381, 2008
1122008
The legacy of vladimir andreevich steklov
N Kuznetsov, T Kulczycki, M Kwaśnicki, A Nazarov, S Poborchi, ...
Notices of the AMS 61 (1), 190, 2014
902014
Fractional Laplace operator and Meijer G-function
B Dyda, A Kuznetsov, M Kwaśnicki
Constructive Approximation 45, 427-448, 2017
752017
Spectral properties of the Cauchy process on half‐line and interval
T Kulczycki, M Kwaśnicki, J Małecki, A Stos
Proceedings of the London Mathematical Society 101 (2), 589-622, 2010
752010
Boundary Harnack inequality for Markov processes with jumps
K Bogdan, T Kumagai, M Kwaśnicki
Transactions of the American Mathematical Society 367 (1), 477-517, 2015
652015
Eigenvalues of the fractional Laplace operator in the unit ball
B Dyda, A Kuznetsov, M Kwaśnicki
Journal of the London Mathematical Society 95 (2), 500-518, 2017
572017
Suprema of LÚvy processes
M Kwaśnicki, J Małecki, M Ryznar
572013
Spectral analysis of subordinate Brownian motions in half-line
M Kwasnicki
arXiv preprint arXiv:1006.0524, 2010
562010
J. Ma lecki, and A. Stˇs,” Spectral properties of the Cauchy process on half-line and interval”
T Kulczycki, M Kwasnicki
Proc. London Math. Soc 101 (2), 589, 2010
352010
Extension technique for complete Bernstein functions of the Laplace operator
M Kwaśnicki, J Mucha
Journal of Evolution Equations 18, 1341-1379, 2018
312018
Fractional Laplace operator and its properties
M Kwaśnicki
Handbook of Fractional Calculus with Applications. Vol. 1: Basic Theory, 159-194, 2019
292019
Potential kernels, probabilities of hitting a ball, harmonic functions and the boundary Harnack inequality for unimodal LÚvy processes
T Grzywny, M Kwaśnicki
Stochastic Processes and their Applications 128 (1), 1-38, 2018
282018
New families of subordinators with explicit transition probability semigroup
J Burridge, A Kuznetsov, M Kwaśnicki, AE Kyprianou
Stochastic Processes and their Applications 124 (10), 3480-3495, 2014
252014
Intrinsic ultracontractivity for stable semigroups on unbounded open sets
M Kwaśnicki
Potential Analysis 31, 57-77, 2009
252009
One-dimensional quasi-relativistic particle in the box
K Kaleta, M Kwaśnicki, J Małecki
Reviews in Mathematical Physics 25 (08), 1350014, 2013
222013
First passage times for subordinate Brownian motions
M Kwaśnicki, J Małecki, M Ryznar
Stochastic Processes and their Applications 123 (5), 1820-1850, 2013
182013
Spectral analysis of stable processes on the positive half-line
A Kuznetsov, M Kwaśnicki
172018
Hitting times of points for symmetric LÚvy processes with completely monotone jumps
T Juszczyszyn, M Kwaśnicki
172015
The system can't perform the operation now. Try again later.
Articles 1–20